Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Mode seeking over permutations for rapid geometric model fitting
Author: Wong, H.
Chin, T.
Yu, J.
Suter, D.
Citation: Pattern Recognition, 2013; 46(1):257-271
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2013
ISSN: 0031-3203
Statement of
Hoi Sim Wong, Tat-Jun Chin, Jin Yu, David Suter
Keywords: Geometric model fitting; Hypothesis sampling; Multi-structure data; Mode seeking over permutations
Rights: Copyright © 2012 Elsevier Ltd. All rights reserved.
RMID: 0020122954
DOI: 10.1016/j.patcog.2012.07.005
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.